zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability criteria for uncertain neutral systems with interval time-varying delays. (English) Zbl 1146.93366
Summary: This paper investigates asymptotic stability problem for neutral system with interval time-varying delays and two classes of uncertainties. Delay-dependent and delay-independent criteria are proposed to guarantee the asymptotic stability for our considered systems. Lyapunov-Krasovskii functional and Leibniz-Newton formula are applied to find the delay-dependent stability results. Linear matrix inequality (LMI) approach is used to solve the proposed conditions. Finally, some numerical examples are illustrated to show the improvement of this paper.

93D09Robust stability of control systems
34K20Stability theory of functional-differential equations
34K40Neutral functional-differential equations
Full Text: DOI
[1] Gu, K.; Kharitonov, V. L.; Chen, J.: Stability of time-delay systems, (2003) · Zbl 1039.34067
[2] Hale, J. K.; Lunel, M. Verduyn: Introduction to functional differential equations, (1993) · Zbl 0787.34002
[3] Kolmanovskii, V. B.; Myshkis, A.: Applied theory of functional differential equations, (1992) · Zbl 0917.34001
[4] Xu, S.; Lam, J.; Zou, Y.: Further results on delay-dependent robust stability conditions of uncertain neutral systems, Int J robust nonlinear cont 15, 233-246 (2005) · Zbl 1078.93055 · doi:10.1002/rnc.983
[5] Fridman, E.: New Lyapunov -- Krasovskiń≠ functionals for stability of linear retarded and neutral type systems, Syst contr lett 43, 309-319 (2001) · Zbl 0974.93028 · doi:10.1016/S0167-6911(01)00114-1
[6] Fridman, E.; Shaked, U.: A descriptor system approach to H$\infty $ control of linear time-delay systems, IEEE trans automat contr 47, 253-270 (2002) · Zbl 1006.93021
[7] Han, Q. L.: On robust stability of neutral systems with time-varying discrete delay and norm-bounded uncertainty, Automatica 40, 1087-1092 (2004) · Zbl 1073.93043 · doi:10.1016/j.automatica.2004.01.007
[8] He, Y.; Wu, M.; She, J. H.; Liu, G. P.: Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays, Syst contr lett 51, 57-65 (2004) · Zbl 1157.93467 · doi:10.1016/S0167-6911(03)00207-X
[9] Jiang, X.; Han, Q. L.: Delay-dependent robust stability for uncertain linear systems with interval time-varying delay, Automatica 42, 1059-1065 (2006) · Zbl 1135.93024 · doi:10.1016/j.automatica.2006.02.019
[10] Li H, Li HB, Zhong SM. Stability of neutral type descriptor system with mixed delays. Chaos, Solitons & Fractals, in press, doi:10.1016/j.chaos.2006.03.055. · Zbl 1156.34347 · doi:10.1016/j.chaos.2006.03.055
[11] Lien, C. H.: Stability and stabilization criteria for a class of uncertain neutral systems with time-varying delays, J optimiz theory appl 124, 637-657 (2005) · Zbl 1076.65061 · doi:10.1007/s10957-004-1178-8
[12] Lien, C. H.; Yu, K. W.; Hsieh, J. G.: Stability conditions for a class of neutral systems with multiple time delays, J math anal appl 245, 20-27 (2000) · Zbl 0973.34066 · doi:10.1006/jmaa.2000.6716
[13] Park, J. H.: Novel robust stability criterion for a class of neutral systems with mixed delays and nonlinear perturbations, Appl math comput 161, 413-421 (2005) · Zbl 1065.34076 · doi:10.1016/j.amc.2003.12.036
[14] Park, J. H.; Won, S.: Stability of neutral delay-differential systems with nonlinear perturbations, Int J syst sci 31, 961-967 (2000) · Zbl 1080.93598 · doi:10.1080/002077200412113
[15] Park JH, Won S. Stability analysis of certain nonlinear differential equation. Chaos, Solitons & Fractals, in press, doi:10.1016/j.chaos.2006.09.015. · Zbl 1148.34327 · doi:10.1016/j.chaos.2006.09.015
[16] Xiong, W.; Liang, J.: Novel stability criteria for neutral systems with multiple time delays, Chaos, solitons & fractals 32, 1735-1741 (2007) · Zbl 1146.34330 · doi:10.1016/j.chaos.2005.12.020
[17] Yue, D.; Fang, J.; Won, S.: Delay-dependent exponential stability of a class of neutral systems with time delay and time-varying parameter uncertainties: an LMI approach, JSME int J (Series C) 46, 245-251 (2003)
[18] Lien CH. H\infty  non-fragile observer-based controls of dynamical systems via LMI optimization approach. Chaos, Solitons & Fractals, in press, doi:10.1016/j.chaos.2006.03.050.
[19] Boyd, L.; Ghaoui, El; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in system and control theory, (1994) · Zbl 0816.93004